# SDR AALA20060426

- Difficulty date: June 30, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N435AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49453
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

MCI - INFLIGHT STL TO SEA.  CLIMBING THROUGH FLIGHT LEVEL 280 HEARD LOUD BANG FROM RIGHT HAND ENGINE ACCOMPANIED BY THRUST LOSS.  RIGHT HAND ENGINE N1 LESS THAN LEFT HAND ENGINE N1.  RIGHT HAND ENGINE SHUT DOWN AND LANDED MCI OVERWEIGHT WITHOUT INCIDENT.  RIGHT HAND ENGINE WINDMILLED FOR APPROXIMATELY 15 MINUTES.  ACCOMPLISHED OVERWEIGHT LANDING INSPECTION.  FOUND TURBINE BLADE FAILURE WITHOUT PENETRATION.  REPLACED RIGHT HAND ENGINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
